# SDR ASAA2017031620218

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 34,008 hours, 10,500 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P5515
- Condition: Faulty
- Location: Apu Bay
- Part time: 6,949 hours, 14,872 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC CT5AP READINGS. GROUNDED - YES. REMOVED AND INSTALLED APU, REF AMM 49-11-00. OPS TEST GOOD, REF AMM 49-11-00-710-801.
